advertisement
Question
Posted by: ADHDuse | 2010/04/17

A Deep worry that hampers my recovery - A final request

As I read and research I find so many medical conditions that can happen from long term use of Ritalin. Tardive dyskynesia, Oculorgyric Crisis, psychosis, and the list goes on. So i worry everyday that something will go wrong and it is killing me because it is totally destroying my recovery and well being. I know you guys are tired of me and I am sorry I was born

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

The internet is an advantage and a disadvantage isn't it - so much information out there, some of it excellent, some of it trash, and little help in distinguishing which is which. Remember, potential side-effects are listed as POSSIBLE, not as compulsory. Now, we are definitely not sorry you were born, and I hope that before long you won't be feeling sorry about that, either. I am sorry that you worry so much about yourself. Try the Seroquel, which may well be very helpful in time. And if not as helpful as we might hope, there are other neds of THAT type, which may suit you better, Work with your new psychiatrist, letting him know how you are feeling, and taking his advice seriously.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cybershrink | 2010/04/19

The internet is an advantage and a disadvantage isn't it - so much information out there, some of it excellent, some of it trash, and little help in distinguishing which is which. Remember, potential side-effects are listed as POSSIBLE, not as compulsory. Now, we are definitely not sorry you were born, and I hope that before long you won't be feeling sorry about that, either. I am sorry that you worry so much about yourself. Try the Seroquel, which may well be very helpful in time. And if not as helpful as we might hope, there are other neds of THAT type, which may suit you better, Work with your new psychiatrist, letting him know how you are feeling, and taking his advice seriously.

Reply to cybershrink
Posted by: hey | 2010/04/17

dont worry about the meds and long term effects i have been on stronger meds for many years and i didnt get the negative effects, it doesnt mean that it happens to everybody and the effect is not forever, if you stop taking the drugs your brain does heal...google that...google how people have recovered naturally from drugs via other means like spirituality... if you still need to take them then try and get the dose lowered, if you stop taking them do it slowly with help from a doctor or psychiatric nurse, the biggest danger is when you come off them and your brain chemistry adjusts. (this is the same with any drug/chemical) once you are over that period you will heal, modern " science"  and the supposed " experts"  still know nothing about how the human body can heal itself.

Reply to hey

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement